MAUDE Adverse Event Report: SYNTHES GMBH 2.4 VOLT(TM) CRTX/LCKNG DRILL GUIDE FOR 1.8MM DRILL BITS; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH 2.4 VOLT(TM) CRTX/LCKNG DRILL GUIDE FOR 1.8MM DRILL BITS; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 03.424.186
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2025, during cleaning of the drill guide, it broke.There was no patient involvement.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: h6 (health effect - impact code).H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history review (dhr): part # 03.424.186, synthes lot # j018110, supplier lot # j018110, release to warehouse date: 10 mar 2025, supplier: (b)(4).No ncr's generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4 VOLT(TM) CRTX/LCKNG DRILL GUIDE FOR 1.8MM DRILL BITS
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
BRIDGEWATER DISTRIBUTION
50 scotland boulevard
bridgewater MA 02324
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22331298
Report Number8030965-2025-06390
Device Sequence Number21203004
Product Code FZX
UDI-Device Identifier10886982336262
UDI-Public(01)10886982336262(10)J018110
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.424.186
Device Lot NumberJ018110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown